skin-hair-icon
USING TRETIN 0.025% FOR SKIN BLEMISHES
I have acne prone skin and have marks on my face. Also, my face is hyper pigmented. I started using tretinoin cream 0.025% and my skin started to get dry and flaky with a lot of redness. Now after 3 weeks the redness and flaking has gone but my face has become extremely dark. I am scared that my skin is burnt due to using tretinoin cream. Please advice if it is normal for the skin to become dark when using tretinoin. If not, what is the remedy. Also, generally, till what duration should one continue using tretinoin?
347 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Skin cannot burn with tretinoin it may have become more sensitive. Tretinoin can be used for long periods but usually it is not suitable for everyone. Why did you use it without prescription. You should never self treat. Please consukt.me in private or send photos to understand the pigmentation on face and suggest treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.